MathSciNet Relay Station
MathSciNet bibliographic data
MR551319 47H17 (35K55 35R35 49D25 65J15)
Lions, P.-L.; Mercier, B. Splitting algorithms for the sum of two nonlinear operators. SIAM J. Numer. Anal. 16 (1979), no. 6, 964–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement